RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1961, Volume 16, Issue 1(97), Pages 185–188 (Mi umn6579)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific notes and problems

A generalization of a theorem of Paley–Wiener–Schwarz

G. I. Èskin


Full text: PDF file (265 kB)

Bibliographic databases:

Received: 13.06.1959

Citation: G. I. Èskin, “A generalization of a theorem of Paley–Wiener–Schwarz”, Uspekhi Mat. Nauk, 16:1(97) (1961), 185–188

Citation in format AMSBIB
\Bibitem{Esk61}
\by G.~I.~\`Eskin
\paper A generalization of a~theorem of Paley--Wiener--Schwarz
\jour Uspekhi Mat. Nauk
\yr 1961
\vol 16
\issue 1(97)
\pages 185--188
\mathnet{http://mi.mathnet.ru/umn6579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=131124}
\zmath{https://zbmath.org/?q=an:0125.32002}


Linking options:
  • http://mi.mathnet.ru/eng/umn6579
  • http://mi.mathnet.ru/eng/umn/v16/i1/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Musin, “Fourier–Laplace transformation of functionals on a weighted space of infinitely smooth functions on $\mathbb R^n$”, Sb. Math., 195:10 (2004), 1477–1501  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. N. T. Akhtyamov, “On the Weighted Space of Entire Functions in $\mathbb C^n$”, Math. Notes, 83:4 (2008), 445–453  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. I. Kh. Musin, S. V. Popenov, “O vesovom prostranstve beskonechno differentsiruemykh funktsii v $\mathbb R^n$”, Ufimsk. matem. zhurn., 2:3 (2010), 54–62  mathnet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:195
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019